Academic Journals Database
Disseminating quality controlled scientific knowledge

New Exact Solutions of Nonlinear Partial Differential Equations Using Tan-Cot Function Method

ADD TO MY LIST
 
Author(s): Anwar Ja'afar Mohamad Jawad

Journal: Studies in Mathematical Sciences
ISSN 1923-8444

Volume: 5;
Issue: 2;
Start page: 13;
Date: 2012;
Original page

Keywords: Nonlinear PDEs | Exact solutions | Tan-cot function method | Schr$mathrm {ddot{o}}$dinger equation | Gardner equation | The modified KdV equation | Perturbed Burgers equation | General Burger's-Fisher equation | and Benjamin-Bona-Mahony equation

ABSTRACT
In this paper, we established a traveling wave solution by using the proposed Tan-Cot function algorithm for nonlinear partial differential equations. The method is used to obtain new solitary wave solutions for various type of nonlinear partial differential equations such as, the (2+1) - dimensional nonlinear Schr$mathrm {ddot{o}}$dinger equation, Gardner equation, the modified KdV equation, perturbed Burgers equation, general Burger's-Fisher equation, and Benjamin-Bona-Mahony equation, which are the important Soliton equations. Proposed method has been successfully implemented to establish new solitary wave solutions for the nonlinear PDEs.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil